# SDR 04FDEA00672

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 39,416 hours, 25,023 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Malfunctioned
- Location: Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED IN FLIGHT CLIMBING THROUGH 18,000 AT 310 KTS.  LIGHT REMAINED ON 30 MINUTES, EXTINGUISHED ONCE DESCENDED AND SLOWED TO LAND.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-B  CATEGORY: C EXPIRATION: 26MAR04, MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP.
